It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Myositis Board Index
Board Index > Myositis | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 11 of 11 for statin myositis. (0.005 seconds)


... sore painful muscles and difficulty moving. I felt horrible on that medication and stopped taking it. I told my doctor I will never in this lifetime take another statin medication. My upper arm muscles still hurt. I have been off the statins for several months now. ... (6 replies)
... had something to do with it since she had muscle pain previously with it and she believes the Crestor may have been the largest contributor. I have not needed a statin at this point but if I do I will not take it. IBM is progressive and statistics say most will be in a wheelchair in 10 years. ... (6 replies)
... I took the prevestatin and the next day had burning pain in my thighs , front and back and my backside"butt". Has anyone here had the muscle pain reaction to a statin drug. Is a burning pain and ache one of the symptoms you had? ... (6 replies)

... Hiu my name is brad from adelaide australia. I think i have also got damage from statins. I have been on them for 3 and a half years. about four months ago i started getting terrible leg pain including hips and kneesand calfs. I also have some pain and irritability in arm especially like a irritability in the inside elbows/? I stopped taking my statin (simivastin 6 weeks ago... (4 replies)
... L-carnitine is a naturally occuring amino acid that gets depleted when you take statins. It helps with fat metabolism and muscle strength. If you will research some statin side effect websites there are many knowledgable people that can answer your questions and give you the proper vitamin & mineral protocol to help. Be aware, however, that in some cases the damage is... (4 replies)
... Thanks for your reply. I have been taking COQ10 for a week or so now, but have never heard of L-Carnitine-what is it? (4 replies)
... I'm not an expert in this area but others that have had muscle weakness and pain due to statin use have started taking COQ10 and L-carnitine. I'm not sure of the amounts but I'm sure if you do some research you can find others than can give you a good supplement, vitamin, mineral protocol to help you recover to some degree. I wish you well. (4 replies)
... I am looking for anyone else out there with my condition, as it seems to be not as common as other forms of myositis. I have considerable muscle weakness, esp in my legs and also trouble swallowing. I have been off Vytorin for 4 weeks now, and a lot of the minor symptoms have disappeared. I would like to talk with anyone who has had this condition longer and what kind of... (4 replies)
... and diseases that can cause muscle aching. Of all causes, however, statin drugs are what I see as the most common culprits. If you or someone you know has muscle pains, check the medications being taken first! ... (6 replies)
... CPK is creatine phosphokinase also known as creatine kinase (CK), not to be confused with creatinine which is a break-down product of creatine phosphate in muscle - creatinine is filtered by the kidneys and its levels in blood and urine indicate if the kidneys are working properly. CK or CPK is considered normal between 60 and 400 U/L. Usually, the lab will alert the... (14 replies)
Osteomylitis
Jun 2, 2002
... The statin drugs have serious side effects. ... (1 replies)




Pages: 1

All times are GMT -7. The time now is 02:52 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!